# SDR CALA2009051900266

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 23,899 hours, 9,952 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Part number: 353A201016
- Condition: Cracked
- Location: Apu Inlet Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET BOX UPPER PANEL P/N 353A2010-16 CRACKED AND BROKEN AWAY.  COMPLETED INSTALLATION OF APU INLET BOX UPPER PANEL 353A2010-16 IN REF TO AMM 49-15-15-400-801.  SEE LOG PAGE 9706963 FOR INSTALLATION OF TRANSITION DUCT AND DIFFUSER DUCT.
